U.S. doctors online nowAsk doctors free
Victorville, CA
A 23-year-old female asked:

have severe anxiety disorder. why does exercise cause me extreme panic., when its supposed to help? i get nervous about heart and feel dizzy and weak.

1 doctor answer1 doctor weighed in
Dr. David Hoffman
Clinical Psychology 21 years experience
Anxiety n exercise: Anxiety causes people to be highly sensitive to bodily sensations, of which one's heart seems to typically emerge. As your heart quickens anxious individuals worry that that suggests something is wrong or that it is starting something that can lead to a cardiac issue of serious proportions. I know it is hard, but you should talk with an anxiety specialist and work on your breath and meditation

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

Will he need surgery to relieve heart burn?

4 doctor answers9 doctors weighed in
Dr. Ruben Rucoba
Pediatrics 32 years experience
Probably not: Surgery is rare in children with gastroesophageal reflux disease, the usual cause of "heartburn." nearly all cases of reflux can be treated with special feeding techniques or medicine. Surgery is only used in very rare cases of severe, chronic reflux, or in children who are neurologically impaired (in these cases, reflux can lead to pneumonia). A healthy baby with reflux won't need surgery.
A 31-year-old member asked:

If I took indoethacin in my last weeks of pregnancy, should the fetal heart rate be monitored on a daily basis?

2 doctor answers4 doctors weighed in
Dr. Nicholas Fogelson
Specializes in Gynecology
Depends: Indomethacin taken frequently over a long period of time can cause a transient change in the fetal heart circulation (in doctor speak it closes the ductus arteriosus). Small doses for only a few days, which is usually the only thing we would do, is not particularly dangerous. Check with your doctor on why you are taking it and whether monitoring is needed.
A 21-year-old member asked:

When can I resume regular exercise after scar revision & mole removal?

3 doctor answers5 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Varies: It depends on the area and if it was cut out. Restrictions are for prevention of scarring. Discuss with your doctor.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
Scottsboro, AL
A 29-year-old female asked:

My son has suspected liver and/or thyroid problems. He has bmd and aspergers. His bms have varied from pale/clay colored to a very pale green/tan. He complains of being fatigued and dizzy at times?

1 doctor answer3 doctors weighed in
Dr. Mandakini Patel
Pediatrics 41 years experience
Pedi liver/thryoid : You should see his docotr as pediatric liver and thryoid patients have delicate issues medically and cannot be addressedonthe web. It needs careful managemnt.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 23, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.